Sleep medication effect on gains

AlloyCG

Member
Joined
Sep 6, 2004
Messages
780
I have had sleep difficulty all my life, and recently it's gotten horrible - 5 or 6 days without sleep. I had about a 2 week stint with tylenol PM, melatonin, and alcohol to get to sleep - I know, catastrophic on my liver. Anyways, in hindsight I've noticed a little more trouble getting erections, possibly from the diphenhydramine, and a complete halt in gains.

Well, I've got an appointment with the doctor, and it's likely I'll go on an Ambien type drug and possibly back on Xanax. Should I expect either of these to have an effect on my gain potential?

Purr-ciate it.
 

DLD

doublelongdaddy
Joined
Jun 3, 2003
Messages
116,507
AlloyCG said:
I have had sleep difficulty all my life, and recently it's gotten horrible - 5 or 6 days without sleep. I had about a 2 week stint with tylenol PM, melatonin, and alcohol to get to sleep - I know, catastrophic on my liver. Anyways, in hindsight I've noticed a little more trouble getting erections, possibly from the diphenhydramine, and a complete halt in gains.

Well, I've got an appointment with the doctor, and it's likely I'll go on an Ambien type drug and possibly back on Xanax. Should I expect either of these to have an effect on my gain potential?

Purr-ciate it.
I am on quite a few medications, Benzodiazepans being one of them, and I have never had any issues with gains. Alcohol is a terrible thing to help you sleep as eventually you will be waking up every hour for a drink. Be safe.
 
Top Bottom